# SDR UIEA201804240747

- Difficulty date: April 23, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 96,253 hours, 17,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417U5348180
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TRACK COVER MISSING BETWEEN RT 5 TO LT 5.  THE LIGHT TRACK COVER WAS REPLACED IAW AMM 25-27-08-008.
